Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An operational calculus for infinitesimal generators of semigroups.


Author: A. V. Balakrishnan
Journal: Trans. Amer. Math. Soc. 91 (1959), 330-353
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0107179-0
MathSciNet review: 0107179
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hille, Functional analysis and semigroups, Amer. Math. Soc. Colloquium Publications, vol. 31, 1948. MR 0025077 (9:594b)
  • [2] R. S. Phillips, Semi-groups of operators, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 16-33 MR 0068122 (16:833d)
  • [3] -, On the generation of semigroups of linear operators, Pacific J. Math. (1952) pp 343-369. MR 0050797 (14:383g)
  • [4] -, Spectral theory for semigroups of linear operators, Trans. Amer. Math. Soc. vol. 71 (1951) pp. 393-415. MR 0044737 (13:469c)
  • [5] A. V. Balakrishnan, On powers of the infinitesimal generators of groups and semigroups of linear bounded transformations, Thesis, University of Southern California, 1954.
  • [6] B. V. Gnedenko and A. N. Kolmogoroff, Limit distributions of sums of independent random variables, Addison Wesley Publishing Company, 1954. MR 0062975 (16:52d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0107179-0
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society